MathSciNet Relay Station
MathSciNet bibliographic data
MR1684904 (2000g:17043b) 17B69 (17B67 17B68)
Dong, Chongying; Mason, Geoffrey Quantum Galois theory for compact Lie groups. J. Algebra 214 (1999), no. 1, 92–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement